# SDR USAA960748

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 967
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 3 INCH CORRODED AREA BS 967 BETWEEN STRINGER 27L AND STRINGER 27R SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  CORROSION TASK NR C53--202-01, CORROSION LEVEL 1.  (M)
